# SDR DL76S040392

- Difficulty date: May 1, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- Aircraft time: 44,576 hours, 21,068 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 182T1306
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE HORIZONTAL STABILIZER PIVOT FITTING ATTACH FASTENER HOLE BORES REVEALED A CRACK INDICATION IN A SINGLE FASTENER HOLE COMMON TO THE FITTING SPLICE PLATES  ON THE LT & RT SIDES.  THE HOLES WERE OVERSIZED TO REMOVE THE CRACKS AND PROVIDE AND INSURANCE CUT.  OVERSIZE BOLTS WERE INSTALLED IN THE HOLES.  THE REPAIR WAS ACCOMPLISHED PER ER/A 089789-14, REV A.
